RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 2, Pages 43–53 (Mi ivm126)  

This article is cited in 6 scientific papers (total in 6 papers)

The Cauchy problem for a system of equations in the theory of elasticity and thermoelasticity in space

O. I. Makhmudov

A. Navoi Samarkand State University

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:2, 40–50

Bibliographic databases:
UDC: 517.946
Received: 04.06.2001
Revised: 22.03.2002

Citation: O. I. Makhmudov, “The Cauchy problem for a system of equations in the theory of elasticity and thermoelasticity in space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 2, 43–53; Russian Math. (Iz. VUZ), 48:2 (2004), 40–50

Citation in format AMSBIB
\Bibitem{Mak04}
\by O.~I.~Makhmudov
\paper The Cauchy problem for a system of equations in the theory of elasticity and thermoelasticity in space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 2
\pages 43--53
\mathnet{http://mi.mathnet.ru/ivm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070002}
\zmath{https://zbmath.org/?q=an:1084.35114}
\elib{https://elibrary.ru/item.asp?id=9083690}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 2
\pages 40--50


Linking options:
  • http://mi.mathnet.ru/eng/ivm126
  • http://mi.mathnet.ru/eng/ivm/y2004/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sattorov E.N., “Regularization of the Solution of the Cauchy Problem for the Generalized Moisil-Theodoresco System”, Differ Equ, 44:8 (2008), 1136–1146  crossref  mathscinet  zmath  isi  elib  scopus
    2. È. N. Sattorov, “On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space”, Math. Notes, 85:5 (2009), 733–745  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. N. Sattorov, “The Cauchy problem for a generalized spatial Cauchy–Riemann system”, Russian Math. (Iz. VUZ), 54:5 (2010), 27–34  mathnet  crossref  mathscinet  elib
    4. E. N. Sattorov, “Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary”, Russian Math. (Iz. VUZ), 55:1 (2011), 62–73  mathnet  crossref  mathscinet  elib
    5. E. N. Sattorov, Z. E. Ermamatova, “O vosstanovlenii reshenii odnorodnoi sistemy uravnenii Maksvella v oblasti po ix znacheniyam na kuske granitsy”, Izv. vuzov. Matem., 2019, no. 2, 39–48  mathnet  crossref
    6. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:177
    Full text:66
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020